# SDR JGVR20180307001

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 9,980 hours, 6,526 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORRODED AREA ON THE LOWER SIDE OF THE EMERGENCY EXIT DOOR. REMOVED CONTOUR RINGS AND FOUND ADDITIONAL CORROSION. BLENDED AREA FOUND UNDER CONTOUR RINGS AND FOUND ONE AREA CORRODED THROUGH. REPLACED THE EMERGENCY EXIT DOOR WITH A NEW ONE.
